# SDR DXTA2023120510240

- Difficulty date: December 5, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N685QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605650
- Aircraft time: 13,932 hours, 10,671 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST FLIGHT APPROACHING THE AIRPLANE. WHEN OPENING THE MAIN CABIN DOOR. TRYING TO SWING THE HANDLE IN THE  OPEN POSITION. THE HANDLE BINDS 3/4 OF THE WAY. THE MAIN CABIN DOOR WILL NOT OPEN.
